MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 9th february 2026, it was reported by an arthrex employee via email that for an ar-3688, knotless tensionable fibertak biceps kit, the anchor pulled out during final tensioning of knotless mechanism.The surgeon followed the instructions given and tech guide.It was confirmed whether it was inserted into soft bone and the surgeon reassured that it wasn't soft bone (61-year-old male pt).This was detected during a proximal biceps tenodesis procedure on opened subsequent anchor (b)(6) 2026.The procedure was completed successfully as a different implant was opened.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive force during the tightening process.

Brand Name
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24416101
Report Number1220246-2026-00868
Device Sequence Number14931809
Product Code MBI
UDI-Device Identifier00888867398740
UDI-Public(01)00888867398740(11)250917(17)300831(10)15499421
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Device Catalogue NumberAR-3688
Device Lot Number15499421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale